# SDR GTIA2019020803147

- Difficulty date: February 8, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N519NK
- Make and model: Airbus A319-132
- Aircraft serial: 2723
- Aircraft time: 39,959 hours, 21,847 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FINAL APPROACH WHEN FLAPS 2 SELECTED ECAM F/CTL FLAPS LOCKED WING TIP BRK ON LANDED WITH SLATS 2 AND FLAPS ZERO--
